# SDR ASOA2016090115331

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 29,567 hours, 21,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT NEAR CLOSET IS WORN OUT.  R & R EMERGENCY FLOOR LIGHT STRIP AT FRONT CLOSET IAW AMM 33-51-01.
